Number of the records: 1  

Applications of Mathematics

  1. TitleApplications of Mathematics
    Issue stat.Praha : Akademie věd České republiky, Matematický ústav, 2013
    Periodicity6x ročně
    Year, No.Vol. 58, No. 1-6, 2013
    ISSN0862-7940
    UDC51
    CountryCzech Republic
    LanguageEnglish
    Copy count1, currently available 0, at library only 1
    Doc. KindSerials - volumes
    References - PERIODIKA - Souborný záznam periodika
    (6) - PERIODIKA - Přijatá čísla
    Call numberLocationSublocationInfo
    S V/119/13Všeobecná studovnasklad VESOIn-Library Use Only
    Applications of Mathematics
Number of the records: 1